# SDR 04FDEA02957

- Difficulty date: October 20, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 45,476 hours, 10,992 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 491B1330000179
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1 LEFT HAND T/R COWL TOP AT FORWARD FRAME FOUND CRACKED.  FRAME CRACKED REPAIR AS PER DRAWING SRZ78-002.
